# SDR 2017F00100

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N848BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5243
- Aircraft time: 1,573 hours, 3,422 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 26340175
- Condition: Loose
- Location: Elevator
- Part time: 1,573 hours, 3,422 cycles
- Component: Elevator, Cessna
- Component part number: 263400069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A NON ROUTINE INSPECTION FOUND THE LEFT AND RIGHT ELEVATOR CONTROL TORQUE TUBES LOOSE WHERE IT ATTACHES TO THE ELEVATOR. THE RIVETS HAD BEEN WORKING IN THE FLANGE THAT ATTACHES THE TORQUE TUBE TO THE ELEVATOR AT THE BUTT RIB INBOARD AND THE SPAR ATTACHMENT OUTBOARD. IF NOT FOUND SOON ENOUGH COULD HAVE LED TO LOSS OF CONTROL OF THE ELEVATOR. THIS A FAIRLY NEW LOW TIME AIRCRAFT TO BE HAVING AN ISSUE LIKE THIS.
